CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
ontherelativegeneralizedhammingweightsofa4dimensionallinearcodeandasubcodewithdimensionone 期刊论文
journalofsystemsscienceandcomplexity, 2012, 卷号: 25, 期号: 4, 页码: 821
Authors:  Liu Zihui;  Chen Wende
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Further results on support weights of certain subcodes 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2011, 卷号: 61, 期号: 2, 页码: 119-129
Authors:  Liu, Zihui;  Chen, Wende;  Sun, Zhimin;  Zeng, Xiangyong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Value function  Two-weight code  Generalized Hamming weight  Finite projective geometry methods  Relative generalized Hamming weight  
New code equivalence based on relative generalized Hamming weights 期刊论文
INFORMATION SCIENCES, 2011, 卷号: 181, 期号: 19, 页码: 4309-4317
Authors:  Liu, Zihui;  Wu, Xin-Wen;  Luo, Yuan;  Chen, Wende
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Code equivalence  Relative generalized Hamming weight  Relative projective subspaces  Relative subcodes  Value assignment  
The relative generalized Hamming weight of linear q-ary codes and their subcodes 期刊论文
DESIGNS CODES AND CRYPTOGRAPHY, 2008, 卷号: 48, 期号: 2, 页码: 111-123
Authors:  Liu, Zihui;  Chen, Wende;  Luo, Yuan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
relative generalized Hamming weight  linear codes  finite projective geometry  relative difference sequence  
On the dual of quaternary Goethals codes and their weight hierarchies 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2002, 卷号: 45, 期号: 11, 页码: 1361-1371
Authors:  Cui, J;  Wan, ZX
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
quaternary Goethals code  symmetrized weight enumerator  generalized Hamming weights  
Parameters of the codes over affine varieties 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2000, 卷号: 43, 期号: 2, 页码: 141-148
Authors:  Wu, XW
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
affine varieties  codes over varieties  generalized Hamming weights  
Generalized Hamming weights of the projective codes from degenerate Hermitian varieties 期刊论文
SCIENCE IN CHINA SERIES E-TECHNOLOGICAL SCIENCES, 1996, 卷号: 39, 期号: 2, 页码: 148-158
Authors:  Wu, XW
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
generalized Hamming weights  generalized weight spectra  Hermitian variety  singular unitary group